Workshop Program

Proceedings available at the IEEE Digital Library
Proceedings at ACM Digital Library

Pictures from IWMSE09

9:00 – 10:30 am Session 1
 

Break (30 min)

11:00 – 12:30 pm Session 2: Modeling, Design & Languages
Session Chair: Adam Porter
 
  • Developing Parallel Programs: A Design-Oriented Perspective
    Ali Ebnenasir, Rasoul Beik
  • Model-Driven Development of Multi-Core Embedded Software
    Pao-Ann Hsiung, Shang-Wei Lin, Yean-Ru Chen, Nien-Lin Hsueh, Chih-Hung Chang, Chih-Hsiong Shih, Chorng-Shiuh Koong, Chao-Sheng Lin, Chun-Hsien Lu, Sheng-Ya Tong, Wan-Ting Su
  • Reducing Search Space of Auto-Tuners Using Parallel Patterns
    Christoph A. Schaefer
  • Stage: Python with Actors
    John Ayres, Susan Eisenbach

Lunch break (1h 30min)

2:00 – 3:30 pm Session 3: Algorithms & Tools
Session Chair: Victor Pankratius
 
  • Combining Digital Access and Parallel Partition for Quicksort and Quickselect
    Leonor Frias, Jordi Petit
  • COMPASS: A Community-driven Parallelization Advisor for Sequential Software
    Simha Sethumadhavan, Gail E. Kaiser
  • Profiling Java Programs for Parallelism
    Clemens Hammacher, Kevin Streit, Sebastian Hack, Andreas Zeller
  • SPARTAN: A Software Tool for Parallelization Bottleneck Analysis
    Mayank Agarwal, Matthew I. Frank

Break (30 min)

4:00 – 5:30 pm Session 4: Optimization
Session Chair: Larry Votta
 
  • Dynamic Code Footprint Optimization for the IBM Cell Broadband Engine
    Tobias Werth, Tobias Flossmann, Michael Klemm, Ulrich Weigand, Michael Philippsen
  • Phase-guided Thread-to-core Assignment for Improved Utilization of Performance-Asymmetric Multi-Core Processors
    Tyler Sondag, Hridesh Rajan
  • Transparent Multicore Cryptographic Support on Niagara CMT Processors
    James Hughes, Gary Morton, Jan Pechanec, Christoph Schuba, Lawrence Spracklen, Bhargava Yenduri
  • Discussion & wrap-up

Break (30 min)

6:00 – 7:30 pm Meeting of working group "Software Engineering for parallel Systems"
(participation open to everyone)

Information for Presenters

Time for talks: 15 min + 5 min discussion.

You will need to provide your own laptop. All hotel's projectors are of the same type. A test data projector will be available in the Thompson room (the student volunteer office). You can go to that room at any point during regular conference hours (8:30-5:30) to make sure that your computer synchronizes with our projectors.

Each session has a session chair, who will coordinate your session and get your bio. Make sure you (1) meet your session chair before your talk so that he/she will know that you are at the conference, and (2) meet your session chair 15 minutes before the beginning of the session in which you will give your talk.